# SDR SWAA051179

- Difficulty date: April 21, 2005
- Submitted: April 25, 2005
- Operation: Air carrier
- Aircraft: N306SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22946
- Aircraft time: 64,524 hours, 62,166 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 6128251
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND EMERGENCY AISLE LIGHTS INOP AT BS 720 & BS 850.  REMOVED AND REPLACED BATTERY AND CHARGER ASSY PER MM.
